Eigenvalue approach to even order system periodic boundary value problems

Qingkai Kong, Min Wang

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study an even order systemboundary value problemwith periodic boundary conditions. By establishing the existence of a positive eigenvalue of an associated linear system Sturm-Liouville problem, we obtain new conditions for the boundary value problem to have a positive solution. Our major tools are the Krein-Rutman theorem for linear spectra and the fixed point index theory for compact operators.

Original languageEnglish (US)
Pages (from-to)102-115
Number of pages14
JournalCanadian Mathematical Bulletin
Volume56
Issue number1
DOIs
StatePublished - Feb 18 2013

Fingerprint

Fixed-point Index Theory
Periodic Boundary Value Problem
Sturm-Liouville Problem
Compact Operator
Periodic Boundary Conditions
Positive Solution
Linear Systems
Boundary Value Problem
Eigenvalue
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Kong, Qingkai ; Wang, Min. / Eigenvalue approach to even order system periodic boundary value problems. In: Canadian Mathematical Bulletin. 2013 ; Vol. 56, No. 1. pp. 102-115.
@article{751c73c728c94c319d1f9e4dc0c17205,
title = "Eigenvalue approach to even order system periodic boundary value problems",
abstract = "We study an even order systemboundary value problemwith periodic boundary conditions. By establishing the existence of a positive eigenvalue of an associated linear system Sturm-Liouville problem, we obtain new conditions for the boundary value problem to have a positive solution. Our major tools are the Krein-Rutman theorem for linear spectra and the fixed point index theory for compact operators.",
author = "Qingkai Kong and Min Wang",
year = "2013",
month = "2",
day = "18",
doi = "10.4153/CMB-2011-138-3",
language = "English (US)",
volume = "56",
pages = "102--115",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",
number = "1",

}

Eigenvalue approach to even order system periodic boundary value problems. / Kong, Qingkai; Wang, Min.

In: Canadian Mathematical Bulletin, Vol. 56, No. 1, 18.02.2013, p. 102-115.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Eigenvalue approach to even order system periodic boundary value problems

AU - Kong, Qingkai

AU - Wang, Min

PY - 2013/2/18

Y1 - 2013/2/18

N2 - We study an even order systemboundary value problemwith periodic boundary conditions. By establishing the existence of a positive eigenvalue of an associated linear system Sturm-Liouville problem, we obtain new conditions for the boundary value problem to have a positive solution. Our major tools are the Krein-Rutman theorem for linear spectra and the fixed point index theory for compact operators.

AB - We study an even order systemboundary value problemwith periodic boundary conditions. By establishing the existence of a positive eigenvalue of an associated linear system Sturm-Liouville problem, we obtain new conditions for the boundary value problem to have a positive solution. Our major tools are the Krein-Rutman theorem for linear spectra and the fixed point index theory for compact operators.

UR - http://www.scopus.com/inward/record.url?scp=84873681900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873681900&partnerID=8YFLogxK

U2 - 10.4153/CMB-2011-138-3

DO - 10.4153/CMB-2011-138-3

M3 - Article

AN - SCOPUS:84873681900

VL - 56

SP - 102

EP - 115

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

IS - 1

ER -